RADIATION FROM A QUASI-PERIODICALLY MODULATED ELECTRON-BEAM

Authors
Citation
Mg. Kong et A. Vourdas, RADIATION FROM A QUASI-PERIODICALLY MODULATED ELECTRON-BEAM, Europhysics letters, 38(1), 1997, pp. 25-29
Citations number
13
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
ISSN journal
0295-5075
Volume
38
Issue
1
Year of publication
1997
Pages
25 - 29
Database
ISI
SICI code
0295-5075(1997)38:1<25:RFAQME>2.0.ZU;2-O
Abstract
Radiation from a quasi-periodically modulated electron beam is studied using number theory. The quasi-periodic modulation consists of two di fferent sinusoidal signals at frequencies omega(1) and omega(2). An el ectron beam with such a modulation radiates at a third frequency, omeg a(0). It is shown that the electron radiation is dominated by an inter action among these three frequencies and the radiation frequency may b e different from any integral multiple of either modulation frequency.